MAUDE Adverse Event Report: MEDICON EG. CHIRURGIEMECHANIKER-GENOSSENSCHAFT MEDICON; RONGEUR

MEDICON EG. CHIRURGIEMECHANIKER-GENOSSENSCHAFT MEDICON; RONGEUR
Model Number 57.28.33
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
From staff: while performing part of the patient's spinal surgery, the tip of the instrument being used (spikeless kerrison 3) broke off.No evident harm occurred; the broken piece of the instrument was easily recovered from the patient.

Brand Name
MEDICON
Common Device Name
RONGEUR
Manufacturer (Section D)
MEDICON EG. CHIRURGIEMECHANIKER-GENOSSENSCHAFT
1350 avenue of the americas
2nd floor
new york NY 10019
MDR Report Key24505657
Report Number24505657
Device Sequence Number13376061
Product Code HTX
UDI-Device Identifier04046826404338
UDI-Public(01)04046826404338
Combination Product (Y/N)N
Initial Reporter StateME
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/26/2026
Report Date (Section F) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number57.28.33
Device Catalogue Number57.28.33
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/04/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/04/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age23 YR
Patient SexMale
Patient Weight56 KG
Date Report Sent to FDA02/26/2026